# SDR DALA2022042702972

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 67,034 hours, 22,020 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 LIGHTNING STRIKE TO 3EA FASTENER STA 780 + 105 INCHES ANTENNA DOUBLER 3 INCHES LEFT OF STR 30. CORRECTIVE ACTION: REF: N/R 017 COMPLIED WITH ALL PRI 598866-14 REVISIONS "0 THRU 5" STEPS AND INSURED ALL STEPS ON PRI MATCHED FINALE ERA 598866-14 REV. B? SECTION I. (2210325)
